# SDR 95ZZZX2191

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N48670
- Make and model: Cessna 152
- Aircraft serial: 15283359
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SL10301AZP
- Condition: Mismanufactured
- Location: Head
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW SUPERIOR CYLINDERS WERE INSTALLED AT ROUTINE OVERHAUL.  AT FIRST OIL CHANGE, SIGNIFICANT AMOUNTS OF ALUMINUM WERE FOUND IN THE OIL FILTER.  AFTER 5 MORE FLIGHT HOURS, THE FILTER WAS AGAIN INSPECTED, MORE ALUMINUM WAS FOUND.  THE ENGINE WAS DISASSEMBLED AND INSPECTED.  IT WAS FOUND THE OUTER SPRINGS (VALVE) WERE RUBBING AGAINST THE SPRING POCKETS, REMOVING ALUMINUM FROM THE INSIDE OF THE HEAD CASTING.  THIS CONDITION WAS FOUND IN SEVERAL OTHER ENGINES WITH SUPERIOR MILLENIUM O-235-L2C CYLINDERS.
